# SDR 2000UALA00158

- Difficulty date: March 27, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 35,184 hours, 5,557 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INTERMITTENT LEFT SIDE.  *S/D*  REPLACED ''S1'' IN COCKPIT EMER LIGHT CONTROL PANEL.  OPS CK GOOD PER MM 33-51-00.  REPLACED EMER LIGHT BATTERY PACK ASSY, OP CHECK GOOD.
